# SDR VTZA98347

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 384925
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6200 - IAD-ROA - DURING APPROACH, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LOST ALL HYDRAULIC PRESSURE, CREW PUMPED LANDING GEAR DOWN.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT HYDRAULIC PUMP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
